Mathematical Simulation of an Irregular Waveguide with Reentering Edgesстатья

Информация о цитировании статьи получена из Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 27 мая 2015 г.

Работа с статьей


[1] Bogolyubov A. N., Erokhin A. I., Mogilevskii and I. E. Mathematical simulation of an irregular waveguide with reentering edges // Computational Mathematics and Mathematical Physics. — 2012. — Vol. 52, no. 6. — P. 1058–1062. A mathematical model is proposed to study an irregular waveguide with reentering edges. Theoretical estimates for the behavior of the solution near the reentrant corners are used to estimate the rate of convergence of the numerical solution to the exact one. The mode structure of the waveguide field is analyzed. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть